I've been having some really dark stools lately with no pain and I don't see any blood either. I haven't been eating anything dark but I'm on Augmentin....any idea what it could be.
Iron supplements can do this, as can Pepto Bismol. Also, bleeding from the upper GI tract (esophagus, stomach) can lead to stools that look black and tarry - the blood doesn’t look red at all once it’s been through digestion.
I don't take iron supplements....wouldn't I have pain if it was coming from eht esophagus or stomach? It's also very watery...could it be digestion?
Some bleeding causes pain, but not all. How long has it been going on? What else has changed?
Been thinking what's different....I've been taking cranberry pills and they're very dark. I'm going to stop taking them today and see if the color changes. I have the feeling that's the cause...I'm hoping so anyway. Thanks, Scott!!!
That was it, duh.....feeling so DUMB!!!